Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Concerning continuity apart from a meager set

Authors: Janusz Kaniewski and Zbigniew Piotrowski
Journal: Proc. Amer. Math. Soc. 98 (1986), 324-328
MSC: Primary 54C30; Secondary 26A15
MathSciNet review: 854041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a $ \sigma $-ideal $ \mathcal{J}$ of subsets of a space $ X$, mappings $ f:X \to Y$ are investigated, such that $ f\vert{X_0}$ is continuous for some closed $ {X_0} \subset X$ with $ X\backslash {X_0} \in \mathcal{J}$.

References [Enhancements On Off] (What's this?)

  • [B] S. Banach, Théorème sur les ensembles de première catégorie, Fund. Math. 16 (1930), 395-398.
  • [EFK] A. Emeryk, R. Frankiewicz and W. Kulpa, On functions having the Baire property, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), 489-491. MR 560185 (81f:54011a)
  • [K1] K. Kuratowski, La propriété de Baire dans les espaces métriques, Fund. Math. 16 (1930), 390-394.
  • [K2] -, Topology, Vol. I, Academic Press; PWN, 1966. MR 0217751 (36:840)
  • [KM] K. Kuratowski and A. Mostowski, Set theory, 2nd ed., North-Holland, Amsterdam; PWN, Warsaw, 1976. MR 0485384 (58:5230)
  • [O] J. C. Oxtoby, Measure and category, Springer-Verlag, 1971. MR 584443 (81j:28003)
  • [SZ] W. Sierpiński and A. Zygmund, Sur une fonction qui est discontinue sur tout ensemble de puissance du continu, Fund. Math. 4 (1923), 316-318.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C30, 26A15

Retrieve articles in all journals with MSC: 54C30, 26A15

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society